MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC PROTEXIS; SURGEON'S GLOVES

CARDINAL HEALTH 200, LLC PROTEXIS; SURGEON'S GLOVES
Model Number 2D73PM55
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported there were fragments caused by the tear in the left glove.There was no patient injury reported.
 
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
A non-conformance review could not be performed because no lot information was provided.Samples were returned for evaluation and examined by visual inspection.The reported issue was observed.Tensile strength testing and glove thickness measurements were conducted and all results passed within specification.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
PROTEXIS
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong IL 21140
TH   21140
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24030462
Report Number1423537-2026-00007
Device Sequence Number15824448
Product Code KGO
UDI-Device Identifier10885380027253
UDI-Public(01)10885380027253
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2D73PM55
Device Catalogue Number2D73PM55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown